# SDR IPXA2017090821471

- Difficulty date: August 20, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING UPPER SKIN CORRODED ALONG THE REAR SPAR BETWEEN XORS 860 - 863.  REPAIRED THE SKIN IAW EA 011-5730-01-A6967, REV IR, AND EO MD11-5730-65574-A.
